# SDR 2025FA0000327

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft serial: 60261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE, -Y450 (RH SIDE) FROM FR75 TO FR70 FOUND MULTIPLE SPOTS OF CORROSION (LEVEL 2).
